# SDR QXEA9900088

- Difficulty date: November 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Beam
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SEVERAL SPOTS OF CORROSION ON THE FORWARD ENGINE MOUNTING BEAM.  REPAIRED IAW FOKKER SRM 51-10-4, PAGE 9, PARAGRAPH 5A (1).
